# SDR MASA2023042100063

- Difficulty date: April 21, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N947LR
- Make and model: Cndair CL600*
- Aircraft serial: 15116
- Aircraft time: 27,963 hours, 24,230 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP- MX CHARGED THE EMERG LIGHT BATTERIES
